Sliding Mode Control for Markov Jump Systems with Delays via Asynchronous Approach

Full text for this resource is not available from the Research Repository.

Fang, M ORCID: 0000-0002-7846-525X, Shi, Peng ORCID: 0000-0001-8218-586X and Dong, S ORCID: 0000-0002-1754-1829 (2021) Sliding Mode Control for Markov Jump Systems with Delays via Asynchronous Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 51 (5). pp. 2916-2925. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44648
DOI https://doi.org/10.1109/TSMC.2019.2917926
Official URL https://ieeexplore.ieee.org/document/8732455
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Science and Engineering
Keywords MJSs; nonlinearity; time delay; uncertainties; dissipative performance; stochastic stability; sliding mode dynamics; finite-time stability; hidden Markov model
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login